How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask nursetips Your Own Question
nursetips
nursetips, Nurse
Category: Health
Satisfied Customers: 23
Experience:  I have experience in many fields of nursing including geriatrics, pediatrics, medical and surgical.
8377347
Type Your Health Question Here...
nursetips is online now
A new question is answered every 9 seconds

I have experienced , what I will call an adrenaline rush ...

Resolved Question:

I have experienced , what I will call an adrenaline rush numerous times and would like to know what causes this. I can feel it coming on, but there are times when it just happens so quickly, I can''t control it. some would call it a panic attack or anxiety, it causes me to loose focus in the eyes for a split second, then leaves me shaky and scared.
Submitted: 8 years ago.
Category: Health
Expert:  nursetips replied 8 years ago.

Hello

Have you been on any medications? Does this happen everyday? Do you notice it happens when you are under more stress then usually?

Customer: replied 8 years ago.
I never take any medication unless it is Ibuprofen for a headache. I do drink coffee, but no pop, candy is minimal and yes there are times it happens when I am dealing with stress. It worries me, if I am driving, but it does not happen very often.
Expert:  nursetips replied 8 years ago.

Hello

I would suggest going back to the doctor and see if he would be willing to try an anti anxiety medication that you can take when you start to feel these attacks coming on. There is a medication Ativan that you can have to take only when you feel like you are going to have an attack. The ativan will stop the attack from getting to bad. There are other medications that you could take every day to prevent the attacks from even starting. It does sound to me like it is a type of anxiety attack and a doctor could look into what medications would be best for you so that you can live your life without worrying that the attacks will come back. I hope this helps and I wish you luck

nursetips and 3 other Health Specialists are ready to help you